Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Bumps in vagina, regular masturbation habit, sensation of a knot inside. What could it be?

I have about 4 hard bumps on my vagina wall. I'm 17 and I have never had sex, but I Masterbate a lot and my ex boyfriend used a toy on me once. He said it was new but he could of lied. They are hard and very painful I cannot squeeze them, it feels like a knot inside of it. It is under the skin. No head. And was skin colored but now they are a little white. I'm terrified. And I don't want to ask my mom because we arnt good with talking about these things. What could it be.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
HI
It can be herpes , which is a sexually transmitted disease presenting with blisters on the sexual parts.
Go and consult your doctor to get the treatment and to rule out other serious pathology.
Although herpes usually spread by the sexual route, sex toy can be the offender in your case.

Thanks.
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor